# SDR EISA98175

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 10328051
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17,000 FEET, LOSS OF ALL PRESSURIZATION, CABIN CLIMBED TO 14,000 FEET.  NO CONTROL IN ANY MODE.  INITIATED DESCENT TO 9,000 FEET.  CABIN ALTITUDE CAUGHT AIRCRAFT ALTITUDE, STILL NO CONTROL OF PRESSURIZATION, RETURNED TO BDL.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED SAFETY VALVE IAW 21-30-51.  OPS CHECK ON GROUND GOOD.  (X)
